# SDR DALA2023112709705

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31981
- Aircraft time: 22,336 hours, 8,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4332078) DURING SVC CK FOUND ROWS 28-32 LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK FOR ROWS 28-32 PER B737 AMM 33-51. TEST GOOD.
